Hail, Montgomery
- When
- May 1, 8:00 PM CST
- Where
- Montgomery County, Pine Ridge
- Measured
- 1 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.583, -93.883
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 1, 1:45 PM CST, 6 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 245 PM CDT THU MAY 1 2003 MODELS DIFFER IN THE SPEED OF THE COLD FRONT...SO WILL GO WITH THE SLOWER SOLUTION...KEEPING PRECIPITATION A BIT LONGER FOR FRI OVER THE SOUTH AND EAST ZONES. WEAK AND SLOW FRONT WILL NOT CLEAR MOISTURE AND PRECIPITATION OUT OF THE STATE UNTIL TUESDAY. TEMPERATURES WILL BE IN THE 70S AND 80S FOR HIGHS AND IN THE 50S AND 60S FOR LOWS. FCSTID = 32 HRO 56 74 53 75 / 30 10 10 30 LIT 64 81 59 78 / 30 20 10 30 HOT 65 81 61 79 / 30 10 20 30 PBF 65 82 61 78 / 30 20 10 30 .LZK...NONE.
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 455 PM CDT THU MAY 1 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER IN MOST OF ARKANSAS THROUGH TONIGHT. THE BEST CHANCE WILL BE EARLY TONIGHT IN THE WESTERN PART OF THE STATE. THUNDERSTORMS WILL MOVE INTO WESTERN ARKANSAS DURING THE EVENING AND WILL MOVE SLOWLY TO THE EAST. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. ISOLATED TORNADOES ARE POSSIBLE. THE THUNDERSTORMS MAY TEND TO WEAKEN AS THEY REACH INTO CENTRAL AND EASTERN ARKANSAS...WHERE THE AIR IS LESS UNSTABLE TO THE EFFECTS OF THE SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS THOSE AREAS EARLIER TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FRONT THAT WILL BRING A CHANCE OF SEVERE WEATHER THURSDAY WILL STALL ACROSS CENTRAL LOUISIANA BEFORE MOVING BACK TO THE NORTH AS A WARM FRONT LATE FRIDAY. THIS FRONT IS EXPECTED TO PASS THROUGH THE STATE ON SATURDAY FOR ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL THEN MOVE THROUGH THE REGION SUNDAY AND MONDAY FOR A CONTINUING CHANCE OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY IN WESTERN ARKANSAS THIS EVENING AND IS POSSIBLE IN CENTRAL AND EASTERN ARKANSAS LATER TONIGHT. 29
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
813 PM CDT THU MAY 1 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0755 PM 4 S CAUTHRON AR 1.75 INCH HAIL
05/01/03 SCOTT OCCURRED ON WESTERN
END OF LAKE HINKLE.
REPORTED BY LAW
ENFORCEMENT
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
857 PM CDT THU MAY 1 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0820 PM 3 NW NEEDMORE AR .75 INCH HAIL
05/01/03 SCOTT REPORTED BY LAW
ENFORCEMENT
0855 PM CHERRY HILL AR 1.00 INCH HAIL
05/01/03 POLK REPORTED BY
STORM SPOTTER
28The Western Arkansas radar (KSRX), 90 km away, was scanning. The volume nearest the first event began at 02:02 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, May 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5360856.